The complexity of computing best-response automata in repeated games

Itzhak Gilboa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

46 Scopus citations

Abstract

The following problem is examined: given a game and the opponents' finite automata, find a best-response automaton for a certain player in the repeated game. It is shown that the problem is relatively "easy" (i.e., of polynomial time complexity) if the number of players is fixed, but "difficult" otherwise.

Original languageEnglish
Pages (from-to)342-352
Number of pages11
JournalJournal of Economic Theory
Volume45
Issue number2
DOIs
StatePublished - Aug 1988

Funding

FundersFunder number
Josef Buchman Fund

    Fingerprint

    Dive into the research topics of 'The complexity of computing best-response automata in repeated games'. Together they form a unique fingerprint.

    Cite this